Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Conformal geodesics


Author: Aaron Fialkow
Journal: Trans. Amer. Math. Soc. 45 (1939), 443-473
MSC: Primary 53A30
DOI: https://doi.org/10.1090/S0002-9947-1939-1501998-9
MathSciNet review: 1501998
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A30

Retrieve articles in all journals with MSC: 53A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-1501998-9
Article copyright: © Copyright 1939 American Mathematical Society